Remark on polynomials with integral coefficients

Břetislav Novák

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 1, page 99-99
  • ISSN: 0528-2195

How to cite


Novák, Břetislav. "Poznámka o polynomech s celočíselnými koeficienty." Časopis pro pěstování matematiky 082.1 (1957): 99-99. <>.

author = {Novák, Břetislav},
journal = {Časopis pro pěstování matematiky},
keywords = {number theory},
language = {cze},
number = {1},
pages = {99-99},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o polynomech s celočíselnými koeficienty},
url = {},
volume = {082},
year = {1957},

AU - Novák, Břetislav
TI - Poznámka o polynomech s celočíselnými koeficienty
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 1
SP - 99
EP - 99
LA - cze
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.